# SDR CA970114024

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Iced Up
- Location: Nlg S23
- Part time: 3,637 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UNABLE TO RAISE NOSE LANDING GEAR. FOUND ICE ON SENSOR #S23 AND TARGET. SENSOR AND TARGET CLEANED.
